# SDR DJFA2018042612001

- Difficulty date: October 12, 2017
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N347FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500156
- Aircraft time: 3,103 hours, 2,240 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NORMAL PITCH TRIM FAIL CAS MESSAGE,  FAILED HALF HOUR INTO FLIGHT. REMOVED AND REPLACED REPAIRED PITCH TRIM ACTUATOR. OPS CHECKED GOOD.
